Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Am I Pregnant?

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Am I Pregnant?

    hello all I'm new to the forum my name is beth. I need help with some issues I've been having. My last couple of periods have been weird, this all stated about two months ago with a completely "black" discharge during my period that was heavy for four days. My following cycle only last one day and was vary light, almost like spotting. I took a pregnancy test and it showed negative. Now this month i started late and began dark and lighted up a little but now has a clear "mucus" with a tint to it. I am on birth control and have been for the last year and haven't had any problems with it. I have noticed that my cramps have become worse. I have become gassy and feel slight movements occasionally or flutters in my stomach area. I have never been pregnant before so i don't know if its just gas I'm feeling or what any of this means. Have any of you had this problem with this kind of discharge and any help on the rest would be greatly appreciated. thx in advance.

  • When you are pregnant, you don't get a period. Your symptoms sound pretty weird, so you should definitely see a doctor.

    Comment


    • well both my mother and grandmother had periods during their pregnancies so i don't see how that is true.

      Comment


      • Pregnant women can have spotting, which is not the same thing as a period. If women in your family spot heavily, that's good for you to know.
        Last edited by CHANDLERS WISH; 08-21-2009, 10:40 PM. Reason: in-appropriate - edited

        Comment


        • Actually, women can have normal periods and still be pregnant.

          However, in answer to your concerns for the bleeding side of it, it sounds like your pill is no longer strong enough for you.

          I would go back to the Doctor and explain what you have here.

          CW
          PUT A LITTLE 'LIKE' IN MY SOUL!

          Comment

          or

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Activity On Our Forums

          Collapse

          Latest Topics On Our Forums

          Collapse

          • stabbing pain

            delete

            09-19-2021, 10:09 AM By amy40
          • Epilady?!?

            I was cleaning out an old trunk from my teen years and came upon the medieval torture implement, the epilady. For the uninitiated, it’s a device that...

            09-16-2021, 11:32 PM By Wednesday L.F.
          • Phonesex, anyone?

            In my 20s, I worked as a phonesex girl. It was fun and all, but it led me to not want to engage in that sort of activity in my personal life. Fast forward...

            09-16-2021, 11:28 PM By Wednesday L.F.
          • Skyla IUD Sudden Period Problems

            I’ve had my Skyla IUD for 2 and a half years now, no complications except for hormonal acne that’s managed well. It’s due to expire next May. My...

            09-06-2021, 02:21 PM By LuckyWitch77
          Working...
          X